RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC243,
    author = {F. Winkler},
    title = {{Groebner Bases in Geometry Theorem Proving and Simplest Degeneracy Conditions}},
    language = {english},
    journal = {Mathematica Pannonica},
    volume = {1},
    number = {1},
    pages = {15--32},
    isbn_issn = {no},
    year = {1990},
    refereed = {yes},
    length = {18}
    }